MAUDE Adverse Event Report: STERILMED, INC.; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY, REPROCESSED

STERILMED, INC.; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY, REPROCESSED
Catalog Number RD128208
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to sterilmed for further evaluation.A non-sterile reprocessed reprocessed pentaray nav eco high density mapping catheter, f curve, 7f, 115cm was received contained in the decontamination bag.Upon receipt of the device, a visual inspection was performed, and the two spines were damaged with cable exposed.The physical mark on the device indicated that it had been reprocessed one (1) time.The catheter couldn't connect.It couldn¿t connect to the carto 3 system.A device history record (dhr) was performed, and no internal actions were identified.The issue reported event regarding the magnetic sensor error being displayed cannot be evaluated through functional test, since the damage noticed on the spines prevent the ability to connect the device.With the limited information available, the root cause of the damages found on the device remains unknown.There is no indication that the issue encountered is a result of a defect inherently related to the manufacture of the device.The damage on the spines was not originally reported, and the exact time of occurrence cannot be determined; therefore, this is not considered related to the issue reported.As part of sterilmed's quality process all devices are manufactured, inspected, and released to approved specifications.Devices undergo 100% electrical testing during reprocessing to prevent sensor issues from leaving the facility.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by sterilmed inc., or its employees that the report constitutes an admission that the product, sterilmed inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.No:(b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation ablation procedure with a reprocessed pentaray nav eco high density mapping catheter and the carto displayed error 116 (magnetic sensor error) for the catheter.The catheter cable was replaced, and the issue did not resolve.The catheter was replaced and the issue resolved.This event was originally assessed as not mdr reportable.The device was returned for analysis, and two spines were damaged with cable exposed.This finding is mdr reportable.

Brand Name
NA
Common Device Name
CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY, REPROCESSED
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer (Section G)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22119489
Report Number2134070-2025-00008
Device Sequence Number15219590
Product Code NLG
UDI-Device Identifier10888551045179
UDI-Public(01)10888551045179(17)270108(10)2183909
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201806
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRD128208
Device Lot Number2183909
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Initial Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTO 3 SYSTEM; NGEN GENERATOR
Patient SexUnknown